CSpace
Computing polynomial univariate representations of zero-dimensional ideals by Grobner basis
Alternative TitleComputing polynomial univariate representations of zero-dimensional ideals by Grobner basis
Ma XiaoDong; Sun Yao; Wang DingKang
2012
Source PublicationSCIENCE CHINA-MATHEMATICS
ISSN1674-7283
Volume55Issue:6Pages:1293-1302
AbstractRational Univariate Representation (RUR) of zero-dimensional ideals is used to describe the zeros of zero-dimensional ideals and RUR has been studied extensively. In 1999, Roullier proposed an efficient algorithm to compute RUR of zero-dimensional ideals. In this paper, we will present a new algorithm to compute Polynomial Univariate Representation (PUR) of zero-dimensional ideals. The new algorithm is based on some interesting properties of Grobner basis. The new algorithm also provides a method for testing separating elements.
Other AbstractRational Univariate Representation(RUR) of zero-dimensional ideals is used to describe the zeros of zero-dimensional ideals and RUR has been studied extensively.In 1999,Roullier proposed an efficient algorithm to compute RUR of zero-dimensional ideals.In this paper,we will present a new algorithm to compute Polynomial Univariate Representation(PUR) of zero-dimensional ideals.The new algorithm is based on some interesting properties of Grbner basis.The new algorithm also provides a method for testing separating elements.
KeywordBASES COMPUTATION ALGORITHMS RESULTANTS RUR PUR zero-dimensional ideals Grobner basis
Indexed ByCSCD
Language英语
Funding Project[National Key Basic Research Project of China] ; [National Natural Science Foundation of China]
CSCD IDCSCD:4598161
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/56159
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Ma XiaoDong,Sun Yao,Wang DingKang. Computing polynomial univariate representations of zero-dimensional ideals by Grobner basis[J]. SCIENCE CHINA-MATHEMATICS,2012,55(6):1293-1302.
APA Ma XiaoDong,Sun Yao,&Wang DingKang.(2012).Computing polynomial univariate representations of zero-dimensional ideals by Grobner basis.SCIENCE CHINA-MATHEMATICS,55(6),1293-1302.
MLA Ma XiaoDong,et al."Computing polynomial univariate representations of zero-dimensional ideals by Grobner basis".SCIENCE CHINA-MATHEMATICS 55.6(2012):1293-1302.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ma XiaoDong]'s Articles
[Sun Yao]'s Articles
[Wang DingKang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ma XiaoDong]'s Articles
[Sun Yao]'s Articles
[Wang DingKang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ma XiaoDong]'s Articles
[Sun Yao]'s Articles
[Wang DingKang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.